CureZone   Log On   Join
Re: Help please! question about Seriphos
 
North Views: 1,733
Published: 9 years ago
 
This is a reply to # 2,134,980

Re: Help please! question about Seriphos


Seriphos, and also ordinary phosphatidylserine, can in some people cause elevated norepinephrine, which makes a person jittery and unable to sleep. It's a genetic thing where some people's liver processes handle it differently.

A good forum to read about that is here, you can do a search there for the word "phosphatidylserine" to find posts of people who have the same problem with it: (some people on that forum handle this supplement just fine, but others have problems with it)

http://forums.phoenixrising.me/index.php?forums/detox-methylation-b12-glutath...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.625 sec, (1)